# SDR 2004F00350

- Difficulty date: June 26, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Part time: 6,124 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S OUTER WINDSHIELD PANE CRACKED.  CRACKING OCCURRED DURING THE CRUISE PHASE OF THE FLIGHT AT FL 240 WITH WINDSHIELD HEAT ON.  CRACKS DEVELOPED FROM LOWER INBOARD CORNER OF WINDSHIELD AND SPREAD UPWARD AND ACROSS THE AREA INCORPORATING THE HEATING ELEMENTS.  (M)
